MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415074RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415074rx pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.Of the one material rupture, one involved patients with no patient consequences.The patient was a 70 year old male and their weight information was not provided.
 
Additional Manufacturer Narrative
H10: this malfunction was determined to be reportable as a malfunction on 12/3/2019 and was reported to the fda through the quarterly voluntary malfunction summary reporting program.Mdr 2020394-2020-00221 was submitted and accepted by the fda on 01/14/2020.New information was received for this event on (b)(6) 2020 and the file was reassessed and determined to be not reportable; however, since an mdr has already been submitted, the file will remain reportable as a malfunction and a supplemental mdr will be sent to capture this change.H10: the lot number was provided for the malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10:g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9587136
Report Number2020394-2020-00221
Device Sequence Number3389811
Product Code LIT
UDI-Device Identifier00801741058103
UDI-Public(01)00801741058103
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415074RX
Device Catalogue NumberU415074RX
Device Lot NumberCMCR0260
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/06/2020
Patient Sequence Number1